# SDR DALA2016032602446

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD VERTICAL FRAME ON EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN.  REPLACED VERTICAL FRAME ON EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D5227-9055.
